# SDR ASAA2015021110620

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,400 hours, 1,110 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROPT ON CDU.  ACFT GROUNDED.  VERIFIED FAULT. CYCLED THE CIRCUIT BREAKERAND SATCOM PROMPT RETURNED TO CDU. ACCOMPLISH ACARS INTERFACE TEST, TEST PASS REF. MM 23-15-00-839-005 & FIM 23-15, TASK 801.
